I don't know much at all about
ion drugs. I did have horrible anxiety and depression with my lyme disease. It was horrible. I was anxious and crying all at the same time. I went to a clinic and talked with a doctor. She was awesome and she told me how a very well and healthy person has a hard time being sick for so long. That it is stressful and causes chemical changes. She gave me a prescript
ion but said to me - "you have to take this and you can't skip, or stop suddenly; call me if you want to stop and we will work out a stopping plan."
Well, I went home and put that prescript
ion on my desk. I am not a pharmaceutical type person at all. I mean if I had bronchitis for a long time, I probably would take an antibiotic. But this drug and her instructions scared me more than the symptoms. So on my desk the script
It was my life boat. If I really started sinking, I would grab it. I took each day at a time and I still was anxious. I still was crying. But, I knew it was normal with lyme. I just treated my lyme and treated my lyme. I think that script
sat there for about
3 months and finally I shredded it. It had served its purpose. Was it easy? Heck no! And probably a lot harder on those that I was around. I am sure my family was tired of me. I was tired of lyme.
Once just 1 symptom was gone, I knew I could kick the rest of them.
This is how I handled it. No one is me. I do not judge on meds at all. I know how scared I was being so anxious and depressed. It was frightening. I had to stay somewhat busy. It made the day go by faster and I would be distracted enough to forget somewhat about
the anxiety and depression.
It is sad how we have to search and search to find our own individual treatment. Yours might be meds. And if you are having trouble with those, call the pharmacy and ask the pharmacist about
side effects. I am sure you have googled them. Write an email to your doc and ask if it is normal.
Communication with your health provider is so important.
So sorry you are going through this. I hope your doc has an answer on Tuesday. A runny nose is a part of having a cold and anxiety or depression can be a part of lyme. It may not necessarily be the pill you are taking. But ask the doctor.
____________ Good Article